# SDR JJBA20251109016

- Difficulty date: September 25, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522466009
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FLOORBEAM. LOCATION: 232BF. (FWD SERVICE DOOR AREA)	REMOVED 1EA DAMAGED FLOOR RECESS ( ON 145-22466-009 ), INSTALLED 1EA NEW FLOOR RECESS UNDER FOOR PANEL 232BF( PN 145-22466-009 )
